# SDR USAA030075

- Difficulty date: May 15, 2003
- Submitted: June 19, 2003
- Operation: Air carrier
- Aircraft: N389US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23311
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 50,342 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN CRACKED APPROXIMATELY 1 INCH, S23R BETWEEN FRAME 727D AND 727E.  INSTALLED DOUBLER PER EA 87231.  (M)
